News, Promotions, Uncategorized

Teen Vaping

The Food and Drug Administration (FDA) has alerted the public to hundreds of reports of serious lung illnesses associated with vaping, including several deaths. They are working with the Centers for Disease Control and Prevention (CDC) to investigate the cause of these illnesses. Many of the suspect products tested by the states or federal health officials have been identified as vaping products containing THC, the main psychotropic ingredient in marijuana (in other words, the ingredient that causes the high). Some of the patients reported vaping a mixture of THC and nicotine; some reported vaping nicotine alone. No one substance has been identified in all of the samples tested, and it is unclear if the illnesses are related to one single compound. Until more details are known, FDA officials have warned people not to use any vaping products bought on the street, and they warn against modifying any products purchased in stores. They are also asking people and health professionals to report any negative effects. The CDC has posted an information  for consumers.

Leave a Reply

Your email address will not be published. Required fields are marked *